I took my last clomid pill on 23/06 and have been experiencing hot flashes in the night for the last two days... Its my second cycle on clomid and have never experienced any major side effects while taking it except mild headaches... This cycle all the side effect have started after the pill... headaches, cramps, bachache, nausea and now hot flashes... Last cycle AF showed up on time and started full force on day one. This time Ive had spotting for 3 days now and no AF.... I got excited thinking this cycle is the one but got a BFN...
Has anyone else experienced this on clomid???? Im completely dependent on you ladies to provide some insights... My RE is on a vacation and the substitute never takes my calls.
Do you chart at all cause I would be interested in looking at yours if you do? What cycle day are you on? Just trying to get some more info so I can see what it going on. Could be AF showing up early or it could be implantation bleeding I suppose. Best of luck to you and I hope you get some answers soon.
Heather 28 Rick 37 Married 7/19/08 TTC our 1st since M/C Feb.09 Seeing an RE.June 4th Rd. Clomid 1st @ 100mg CD3-7, HSG showed Polup 6/21 Hysterscopy to remove 6/23, no IUI but can try on our own
AF finally showed her ugly face I dont chart my bbt but do keep a track of ovulation dates and cycle length. So last cycle was 29 days and this time its 31 days. I ovulated on day 19th of my cycle. I was spotting since 11 DPO and was hoping its implantation spotting... but that was just wishful thinking... AF arrived on 13 DPO... Im still wondering why I had hot flashes so late in my cycle... Also my cramping continued the whole cycle. I really hope I dont have to take this med for a long time.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.